National Changhua University of Education Institutional Repository : Item 987654321/16409
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 19039119      在线人数 : 284
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/16409

题名: A Simple Proof of an Identity of Pethe and Horadam
作者: Chen, Kuo-Jye
贡献者: 數學系
日期: 1994-08
上传时间: 2013-05-06T03:25:32Z
摘要: An identity for two generalised Tribonacci sequences is obtained. Earlier identities by Pethe and Horadam follow as special cases.
關聯: Bulletin of the Australian Mathematical Society, 50(1): 117-121
显示于类别:[數學系] 期刊論文

文件中的档案:

没有与此文件相关的档案.



在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈